See Alike in...

Alike App

Browser

Faithiee

669d

I have vasovagal syncope and neuro-cardio vascular instability, is there any way I can reduce my blackouts and vertigo?

    • jellypeanut

      655d

      My doctor has always recommended trying compression socks & avoiding triggers to reduce my syncope. That’s easier said then done & I’m sure you can agree. My triggers of vasovagal include heat, pain, injury, standing too long & crowded places. I try to avoid all that as much as I can but I’m going to try the compression socks to see if that reduces how much or little I pass out when having an episode. I’m also looking into cooling vests to wear for when it’s hot. Feel free to message!! :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion